Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 69, NWS Houston/Galveston, TX

May 26, 2015Austin County, Washington County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at May 26, 2015, 5:38 AM CDT for Austin County, Washington County, Texas. It was in force for 82 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2015, 5:38 AM CDT (10:38 UTC)
Expired
May 26, 2015, 7:00 AM CDT
In force
82 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Austin County, TX, Washington County, TX

The radar

The Ft Hood radar (KGRK), 117 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:50 AM CDTFLASH FLOODBrenham, TXNUMEROUS ROADS CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.6 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3543 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WGUS54 KHGX 261038
FFWHGX
TXC015-477-261200-
/O.NEW.KHGX.FF.W.0069.150526T1038Z-150526T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
538 AM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
  NORTHERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 700 AM CDT

* AT 536 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  WARNED AREA. FLASH FLOODING IS LIKELY. FLOODING HAS BEEN REPORTED 
  BETWEEN BELLVILLE AND CHAPPELL HILL. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BRENHAM...BELLVILLE...SHELBY AND INDUSTRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3024 9631 3024 9617 3013 9620 3006 9618
      2999 9611 2992 9616 2988 9625 2988 9646
      2999 9659 3004 9662 3007 9662 3008 9663
      3011 9663 3013 9665 3015 9665 3015 9668

$$

LW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 4:32 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 26, 4:32 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
432 AM CDT TUE MAY 26 2015

.UPDATE...
STORMS CONTINUE TO REDEVELOP ON THE WESTERN PERIPHERY OF THE LLJ
THIS MORNING FORMING A LINE FROM NEAR GIDDINGS TO HEMPSTEAD BACK
INTO HOUSTON TO DEVERS. STRONG-SEVERE STORMS WERE STILL ONGOING IN
SOUTHEAST HARRIS COUNTY MOVING EAST. HAD THOUGHT THE ATMOSPHERE
HAD BEEN WELL WORKED OVER BY THE TORRENTIAL RAINFALL EVENT BUT IT
APPEARS THAT THE LLJ CONTINUES TO BRING BACK ENOUGH MOISTURE TO
SUPPORT MORE STORMS. HAVE GONE AHEAD AND REISSUED/EXTENDED THE
FLASH FLOOD WATCH AND EXPANDED IT UP TO THE COLLEGE STATION AREA
TO CONROE TO LIBERTY THROUGH NOON.

NUMEROUS REPORTS OF 10+ INCHES OF RAIN IN SUGARLAND AND WEST
HOUSTON ALONG BELTWAY 8 BETWEEN I-10 AND HIGHWAY 90. WIDESPREAD
ROAD FLOODING GOING ON IN HOUSTON AND HOUSTON EMERGENCY MANAGEMENT
DISCOURAGING ANY TRAVEL.

BAYOUS/CREEKS AND RIVERS IN THE METRO AREA HAVE ALL RESPONDED
WITH LARGE RISES AND MANY ARE OUT OF BANKS AND FLOODING. NUMEROUS
REPORTS OF FLOOD WATERS IN HOMES.

45

&&

.PREV DISCUSSION... /ISSUED 340 AM CDT TUE MAY 26 2015/

DISCUSSION...
EXTREMELY HEAVY AND SLOW MOVING RAINFALL THAT HAS FALLEN ACROSS PORTIONS
OF SOUTHEAST TEXAS MONDAY EVENING THROUGH TUESDAY MORNING HAS LED TO
SIGNIFICANT FLOODING IN AND AROUND PORTIONS OF HARRIS COUNTY AND FORT
BEND COUNTY. RAINFALL TOTALS OF ANYWHERE BETWEEN 3 AND ALMOST 11 INCHES
HAVE CAUSED MANY AREA RIVERS...CREEKS AND BAYOUS TO OVERFLOW WHICH
HAS SHUT DOWN AREA FREEWAYS AND PLACED WATER IN AREA HOMES AND BUSINESSES.
CLOUD TOP TEMPERATURES ARE BEGINNING TO WARM UP AS THE STORM COMPLEX
EDGES OFF TO THE EAST. THE FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE
AT 6 AM WITH ANOTHER 1 TO 2 INCHES OF RAIN NOT OUT OF THE QUESTION ACROSS
PARTS OF THE AREA BEFORE EVERYTHING MOVES ON OUT. WILL KEEP SOME 20%-30%
POPS IN TODAY'S FORECAST IN CASE ANY REDEVELOPMENT OCCURS. HAVE NOT
SPENT A LOT OF TIME LOOKING BEYOND TODAY'S FORECAST THAT HAS LOWER
RAIN CHANCES AS WE HEAD ON INTO WEDNESDAY AND THURSDAY THEN INCREASING
NUMBERS AT THE END OF THE WEEK AND OVER THE WEEKEND.

STAY SAFE OUT THERE! 42

MARINE...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL MID MORNING
OVER THE COASTAL WATERS WHEN THE FOCUS SHOULD SHIFT TO THE EAST.

MODERATE TO STRONG ONSHORE WINDS WILL GRADUALLY WEAKEN THIS MORNING
WITH SMALL CRAFT ADVISORIES BEING DROPPED BY 8AM AND SCEC FLAGS
BEING LOWERED BY NOON.

TIDES CONTINUE TO RUN ABOUT A FOOT ABOVE NORMAL. THERE ARE STILL
SOME CONCERNS FOR MINOR FLOODING DURING HIGH TIDE ALONG THE GULF
FACING BEACHES OF THE BOLIVAR PENINSULA ON TUESDAY HOWEVER THE TIDE
LEVELS ARE THEN EXPECTED TO SLOWLY DIMINISH TO NEAR NORMAL BY MID
WEEK.   44

PREV DISCUSSION... /ISSUED 105 AM CDT TUE MAY 26 2015/

DISCUSSION...
PLEASE SEE 06Z AVIATION DISCUSSION.

AVIATION...
A SOLID LINE OF HEAVY SHOWERS AND THUNDERSTORMS HAS PRACTICALLY
STALLED OUT OVER THE SOUTHERN PORTIONS OF THE HOUSTON METRO AREA.
KIAH IS ON THE NORTHERN EDGE OF THE HEAVIEST CONVECTION AND SHOULD
TOGGLE IN AND OUT OF MVFR CONDITIONS OVER THE NEXT FEW HOURS. KHOU
AND KSGR WILL CONTINUE TO BE SOLID MVFR/IFR AS THE HEAVIEST
THUNDERSTORMS TRAIN OVER THOSE TERMINALS. OF CONCERN IS THE
CONTINUED RE-DEVELOPMENT TO THE SOUTHWEST OF THE AREA THAT WILL
BRING ADDITIONAL RAIN TO THE AREA.

KLBX AND KGLS REMAIN TO THE SOUTH OF THE HEAVIEST RAIN. MODEL
GUIDANCE HAS BEEN POOR THIS EVENING IN TERMS OF TIMING THE LINE
MOVING OUT OF THE AREA. I HAVE FORECAST THE HEAVIEST RAIN TO
EXTEND THROUGH THOSE TERMINALS BY 08Z...HOWEVER CONFIDENCE IS LOW.

KCLL...KUTS...AND KCXO ARE VFR FOR NOW...HOWEVER MVFR/IFR CIGS ARE
EXPECTED TO FORM OVER THE NEXT FEW HOURS.

ON TUESDAY...THE WESTERN TERMINALS WILL BE PREVAILING VFR BY MID-
MORNING WHILE THE EASTERN TERMINALS FACE ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS THAT WILL DROP VISIBILITY TO MVFR LEVELS AT
TIMES. STRONG ON-SHORE FLOW TO CONTINUE WITH PREVAILING WINDS
FROM THE SOUTH AT 10 TO 15 KNOTS. 44

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      86  73  87  72  86 /  30  20  30  20  40
HOUSTON (IAH)              86  73  88  74  87 /  30  20  30  10  30
GALVESTON (GLS)            86  77  86  78  85 /  40  20  20  10  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
     AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     JACKSON...LIBERTY...MATAGORDA...MONTGOMERY...WALLER...
     WASHINGTON...WHARTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 11 AM CDT THIS MORNING
     FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 11 AM CDT THIS MORNING
     FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT 20 TO 60 NM.

&&

DISCUSSION...45
WARNINGS...42/33/14
AVIATION...44
Hazardous weather outlook, May 25, 4:13 PM CDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
413 PM CDT MON MAY 25 2015

TXZ163-164-176>179-195>200-210>214-226-227-235>238-262115-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
413 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE MOVING INTO THE REGION FROM THE
HILL COUNTRY THIS EVENING. HEAVY RAIN AND SEVERE WEATHER ARE BOTH
POSSIBLE. THE BETTER CHANCES OF BOTH WILL LIKELY BE ALONG AND
NORTH OF INTERSTATE 10...ALTHOUGH CANNOT BE DISCOUNTED FURTHER TO
THE SOUTH. RAINFALL ACCUMULATIONS BETWEEN 1 AND 3 INCHES WITH
LOCALIZED HIGHER AMOUNTS ARE POSSIBLE. A FLASH FLOOD WATCH IS IN
EFFECT FOR ALL OF SOUTHEAST TEXAS. REGARDING SEVERE WEATHER...WIND
DAMAGE AND TORNADOES WILL BOTH BE THREATS.

AT THE BEACH...HIGH RISK OF RIP CURRENTS AND ABOVE NORMAL SURF
HEIGHTS CONTINUE THIS EVENING. SWIM NEAR A LIFEGUARD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION TUESDAY
THROUGH SUNDAY...BUT WILL PROBABLY BE MORE SCATTERED IN NATURE.
RAIN CHANCES INCREASE ONCE AGAIN OVER THE WEEKEND AS THE NEXT STORM
SYSTEM MOVES INTO THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORT OF SEVERE
WEATHER AND FLASH FLOODING VIA TWITTER OR FACEBOOK AT NWSHOUSTON.

GMZ330-335-350-355-370-375-262115-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
413 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR ELEVATED WINDS AND SEAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO TUESDAY. WINDS
AND SEAS HIGHER IN AND NEAR STORMS INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, May 26, 2:47 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
247 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     FLASH FLOOD      N ROSENBERG             29.55N  95.79W
05/26/2015                   FORT BEND          TX   AMATEUR RADIO

            3.5 FEET OF WATER IN GREENWOOD SUBDIVISION WITH WATER
            HALFWAY TO HOMES IN SUBDIVISION

&&

EVENT NUMBER HGX1500296

MH
Local storm report, May 26, 2:50 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
250 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 AM     TSTM WND DMG     3 SSW KENDLETON         29.41N  96.02W
05/26/2015                   WHARTON            TX   LAW ENFORCEMENT

            WIND DAMAGE REPORTED AT PROPERTY NEAR COUNTY ROAD 216
            AND MACHAVILLE RD

&&

EVENT NUMBER HGX1500297

MH
Local storm report, May 26, 4:06 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
406 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 AM     HAIL             3 NNE MANVEL            29.53N  95.34W
05/26/2015  M0.75 INCH       BRAZORIA           TX   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL IN PEARLAND.

&&

EVENT NUMBER HGX1500298

42
Local storm report, May 26, 4:07 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
407 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     1 NE MORGAN'S POINT     29.68N  95.00W
05/26/2015                   HARRIS             TX   CITY OFFICIAL

            LARGE CRANE BLOWN OVER ONTO SHIP NEAR BARBOURS CUT

&&

EVENT NUMBER HGX1500299

MH
Local storm report, May 26, 4:15 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
415 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     HAIL             N FRESNO                29.54N  95.46W
05/26/2015  E1.75 INCH       FORT BEND          TX   PUBLIC

            SOCIAL MEDIA REPORT OF GOLFBALL HAIL IN FRESNO

&&

EVENT NUMBER HGX1500300

MH
Local storm report, May 26, 4:24 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
424 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 AM     HAIL             4 NNW WEBSTER           29.59N  95.15W
05/26/2015  M0.75 INCH       HARRIS             TX   TRAINED SPOTTER

            AROUND DIME SIZED HAIL REPORTED AT THE INTERSECTION OF
            CLEAR LAKE CITY BLVD AND EL CAMINO REAL.

&&

EVENT NUMBER HGX1500301

42

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Waller and 1 more6 hr
May 25, 7:11 PM CDTFlash Flood WarningHGXGrimes, Houston, Madison, Montgomery, Polk, San Jacinto and 2 more3 hr
May 25, 7:11 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller, Washington49 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker47 min
May 25, 7:43 PM CDTSevere Thunderstorm WarningHGXAustin, Grimes, Harris, Montgomery, Walker, Waller and 1 more62 min
May 25, 7:50 PM CDTTornado WarningHGXGrimes, Harris, Montgomery, Walker, Waller25 min
May 25, 7:58 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller, Washington47 min
May 25, 8:10 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, Polk, San Jacinto, Trinity35 min
May 25, 8:27 PM CDTFlash Flood WarningHGXMontgomery, Polk, San Jacinto, Walker3 hr
May 25, 8:29 PM CDTRiver Flood WarningHGXMadison, Walker62 hr
May 25, 8:31 PM CDTFlash Flood WarningHGXHarris, Montgomery, San Jacinto, Walker3 hr
May 25, 8:35 PM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Harris, Montgomery, Waller3 hr
May 25, 8:41 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Liberty, Montgomery, San Jacinto, Waller64 min
May 25, 8:45 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris30 min
May 25, 8:47 PM CDTSevere Thunderstorm WarningHGXPolk28 min
May 25, 8:54 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris, Montgomery, San Jacinto3 hr
May 25, 9:06 PM CDTSpecial Marine WarningHGX54 min
May 25, 9:09 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Waller, Washington, Wharton51 min
May 25, 9:11 PM CDTFlash Flood WarningHGXChambers, Harris, Liberty, Montgomery, Polk, San Jacinto3 hr
May 25, 9:13 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris47 min
May 25, 9:41 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris, Waller64 min
May 25, 9:50 PM CDTSpecial Marine WarningHGX85 min
May 25, 10:03 PM CDTRiver Flood WarningHGXHarris13 hr
May 25, 10:23 PM CDTRiver Flood WarningHGXHarris7 days
May 25, 10:43 PM CDTRiver Flood WarningHGXHarris6 hr
May 25, 10:52 PM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris113 min
May 25, 11:04 PM CDTRiver Flood WarningHGXHarris6 hr
May 25, 11:11 PM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton2 hr
May 25, 11:13 PM CDTRiver Flood WarningHGXBrazos, Grimes, Madison8 days
May 25, 11:13 PM CDTRiver Flood WarningHGXBurleson, Washington45 hr
May 25, 11:13 PM CDTRiver Flood WarningHGXBurleson, Lee37 hr
May 25, 11:19 PM CDTRiver Flood WarningHGXHarris17 hr
May 25, 11:36 PM CDTRiver Flood WarningHGXHarris, Montgomery20 hr
May 25, 11:36 PM CDTRiver Flood WarningHGXHarris6 days
May 25, 11:40 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 25, 11:40 PM CDTRiver Flood WarningHGXHarris11 hr
May 25, 11:45 PM CDTSevere Thunderstorm WarningHGXJackson45 min
May 25, 11:53 PM CDTRiver Flood WarningHGXHarris7 days
May 26, 12:17 AM CDTRiver Flood WarningHGXHarris11 hr
May 26, 12:35 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris115 min
May 26, 12:36 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton3 hr
May 26, 12:49 AM CDTSpecial Marine WarningHGX86 min
May 26, 12:52 AM CDTRiver Flood WarningHGXHarris6 days
May 26, 12:58 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Matagorda, Wharton47 min
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris10 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:25 AM CDTFlash Flood WarningHGXFort Bend, Wharton95 min
May 26, 1:30 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 1:41 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris49 min
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris7 days
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris10 hr
May 26, 2:16 AM CDTSpecial Marine WarningHGX29 min
May 26, 2:20 AM CDTRiver Flood WarningHGXHarris6 days
May 26, 2:21 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris114 min
May 26, 2:28 AM CDTSevere Thunderstorm WarningHGXFort Bend, Wharton47 min
May 26, 2:30 AM CDTFlash Flood Warning EmergencyHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more3 hr
May 26, 2:36 AM CDTRiver Flood WarningHGXColorado, Wharton4 days
May 26, 2:40 AM CDTRiver Flood WarningHGXLavaca36 hr
May 26, 3:21 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend39 min
May 26, 3:58 AM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston, Harris47 min
May 26, 3:59 AM CDTSpecial Marine WarningHGX46 min
May 26, 4:10 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris110 min
May 26, 4:46 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Washington119 min
May 26, 5:07 AM CDTRiver Flood WarningHGXMontgomery71 hr
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Waller8 days
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris18 hr
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Montgomery7 days
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Montgomery7 days
May 26, 5:52 AM CDTAreal Flood WarningHGXFort Bend, Harris9 hr
May 26, 6:11 AM CDTAreal Flood AdvisoryHGXGrimes, Waller2 hr
May 26, 7:07 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton5 days
May 26, 7:07 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton11 days
May 26, 9:28 AM CDTRiver Flood WarningHGXMatagorda, Wharton51 hr
May 26, 9:28 AM CDTRiver Flood WarningHGXJackson3 days
May 26, 9:34 AM CDTRiver Flood WarningHGXMatagorda, Wharton5 days

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.